Alert archive / Oregon / Storm Watches in 2012

Storm Watch 2, NWS Medford, OR

January 20, 2012

NWS Medford, OR issued this storm watch at Jan 20, 2012, 2:44 PM PST. It took effect at Jan 22, 2012, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 20, 2012, 2:44 PM PST (22:44 UTC)
In effect from
Jan 22, 2012, 7:00 AM PST
Expired
Jan 21, 2012, 2:58 AM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WHUS76 KMFR 202244
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PST FRI JAN 20 2012

PZZ350-356-370-376-211145-
/O.EXT.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.CON.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/
/O.NEW.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
244 PM PST FRI JAN 20 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST MONDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM
PST MONDAY. A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO
  15 TO 18 FEET THIS AFTERNOON. SEAS WILL BECOME VERY HIGH THIS
  EVENING AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET
  WITH DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN
  AROUND 20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO
  25 FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS
  ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL
  REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST.

* WINDS: STORM FORCE SOUTH WINDS OF 40 TO 50 KT WITH GUSTS TO 60
  KT THIS AFTERNOON WILL DECREASE THIS EVENING TO GALES OF 35 TO
  40 KT WITH GUSTS TO 50 KT. BY SATURDAY MORNING WEST WINDS WILL
  BE AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKING SOUTH.
  WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING
  STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

SK

HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
509 
WHUS76 KMFR 210253
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
653 PM PST FRI JAN 20 2012

PZZ350-356-370-376-211600-
/O.EXP.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/
/O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.NEW.KMFR.GL.W.0006.120121T0300Z-120121T0900Z/
/O.CON.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
653 PM PST FRI JAN 20 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...
...STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. THE STORM
WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. A STORM WATCH
REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

* SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO
  15 TO 18 FEET THIS EVENING. SEAS WILL BECOME VERY HIGH LATER THIS EVENING
  AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET WITH
  DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN AROUND
  20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO 25
  FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS
  ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL
  REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST.

* WINDS: GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE
  OVERNIGHT. WEST WINDS WILL DECREASE BY SATURDAY MORNING TO
  AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKINGS SOUTH.
  WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING
  STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

SK
HTTP://WWW.WEATHER.GOV/MEDFORD
459 
WHUS76 KMFR 211058
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
258 AM PST SAT JAN 21 2012

PZZ350-356-370-376-220000-
/O.NEW.KMFR.SI.Y.0007.120121T1058Z-120122T0000Z/
/O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.UPG.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/
/O.NEW.KMFR.SR.W.0003.120122T1800Z-120123T0300Z/
/O.NEW.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
258 AM PST SAT JAN 21 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY...
...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY. A
STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN
EFFECT FROM 10 AM TO 7 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT
ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR
WINDS IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE STORM WATCH
IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT UNTIL 10 AM PST MONDAY. 

* SEAS: WEST SWELL DOMINATED SEAS 16 TO 2O FEET WITH DOMINANT
  PERIOD OF 13 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST
  SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL
  INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS
  LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED
  SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO
  SMALL CRAFT ADVISORY MONDAY AFTERNOON.

* WINDS: WEST WINDS 25 TO 30 KT WILL DECREASE LATE THIS AFTERNOON
  BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE LATE SATURDAY
  NIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE
  WINDS 50 TO 55 KT MID SUNDAY MORNING INTO SUNDAY EVENING BEFORE
  DECREASING TO GALE STRENGTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SVEN
HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Jan 20, 9:43 AM PST, 5 hours 1 minute earlier.

Area forecast discussion, Jan 20, 9:43 AM PST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
943 AM PST FRI JAN 20 2012

.UPDATE...
AN UPDATE TO THE FORECAST WAS SENT A LITTLE WHILE AGO TO INCREASE
SOUTHEAST WINDS IN THE ROGUE VALLEY TODAY THROUGH THIS
EVENING...ADJUST THE BEGINNING TIME OF THE WIND ADVISORY IN THE
SHASTA VALLEY UP A BIT IN TIME...AND TO FINE TUNE WORDING OF THE
OTHER WIND PRODUCTS CURRENTLY OUT.

UPDATES HAVE ALSO BEEN SENT TO THE FLOOD WARNINGS ON THE COQUILLE
RIVER. ALL THREE POINTS WHERE WARNINGS EXISTED HAVE NOW
CRESTED...AND ONLY TWO WARNING REMAIN. PLEASE REFER TO OUR AHPS
AND RIVERS AND LAKES LINKS UNDER HYDROLOGY ON OUR WEB PAGE FOR
FURTHER DETAILS.

&&

.DISCUSSION...
ANOTHER STRONG AND WET STORM SYSTEM WILL ARRIVE TODAY THROUGH
TONIGHT...PERSISTING INTO SATURDAY. THIS ONE WILL MOVE
FASTER...SNOW LEVELS ARE LIKELY TO RISE HIGHER THAN WITH THE
PRECEDING FRONTAL SYSTEMS...AND THEN ON SATURDAY SNOW LEVELS WILL
LIKELY FALL TO 2500 TO 3500 FEET ACROSS THE AREA. ASIDE FROM
STAYING ON TOP OF THE WINDS AND THE RIVERS WE WILL NEED TO PAY
CLOSE ATTENTION TO SNOW LEVELS AND THE SURF. FURTHER UPDATES WILL
MADE THROUGH THE DAY AND WITH THE AFTERNOON PACKAGE.

&&

.AVIATION...
VFR CONDITIONS EXIST AT MOST LOCATIONS THIS MORNING...THOUGH
PATCHY IFR LOW CLOUDS AND FOG EXIST IN THE VALLEYS THIS MORNING
AND THE MOUNTAINS ARE MOSTLY OBSCURED. A WARM OCCLUDED FRONT THIS
AFTERNOON MEANS THAT CEILINGS AND VIS WILL LIKELY DETERIORATE WITH
TIME...MAINLY IN THE IFR TO MVFR RANGE...WORSE NEAR THE SNOWPACK
AND ALONG AND NEAR THE COAST. WIND SPEED SHEAR WILL BE A CONCERN
AT THE COAST AND UMPQUA BASIN FROM MID MORNING THROUGH EARLY THIS
EVENING. SNOW LEVELS WILL FALL LATER TONIGHT INTO SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 354 AM PST FRI JAN 20 2012/

DISCUSSION...CURRENT IR IMAGE SHOWS HIGH AND MID CLOUDS IN
ADVANCE OF THE NEXT STORM ALREADY MAKING IT INTO THE FORECAST
AREA. THE MODELS ARE IN GOOD AGREEMENT WITH THE NEXT STORM
IMPACTING THE AREA THIS AFTERNOON THROUGH TONIGHT. THIS STORM WILL
BRING ANOTHER ROUND OF MODERATE TO HEAVY PRECIPITATION TO THE
COAST...COAST RANGE CASCADES AND NORTHERN CALIFORNIA NEAR THE
MOUNT SHASTA REGION. PRECIPITATION ALONG THE COAST COULD TOTAL 1 TO
3 INCHES THIS AFTERNOON THROUGH SATURDAY MORNING AND 1 TO 2 INCHES
ALONG THE CASCADES...SISKIYOUS AND MOUNT SHASTA REGION.

SNOW LEVELS TODAY WILL BE TRICKY...ESPECIALLY IN THE MOUNT SHASTA
REGION. SNOW LEVELS ARE EXPECTED TO START OUT BETWEEN 4000 AND
500 FEET WEST OF THE CASCADES...AROUND 4000 FEET EAST OF THE
CASCADES AND NEAR 3000 FEET NEAR MOUNT SHASTA...BUT THERE ARE
INDICATIONS THEY COULD JUMP UP IN THE AFTERNOON AS A WARMER
AIRMASS MOVES IN WEST OF THE CASCADES. HOWEVER NOT AS CONFIDENT
THEY WILL COME UP MUCH IF AT ALL IN THE MOUNT SHASTA AREA. SNOW
LEVELS WILL COME DOWN TONIGHT AS COLDER AIR ALOFT MOVES IN.

WINDS WILL ONCE AGAIN RAMP UP ALONG THE COAST LATE THIS MORNING
THROUGH THE AFTERNOON. ALSO WINDS EAST OF THE CASCADES AND IN THE
SHASTA VALLEY WILL INCREASE AND THE CURRENT WATCHES AND ADVISORIES
HANDEL THIS WELL.

FLOOD WARNINGS CONTINUE FOR THE COQUILLE RIVER AT COQUILLE AND
THIS IS EXPECTED TO CONTINUE THROUGH SATURDAY WITH THE RIVER
EXPECTED TO CREST LATE THIS MORNING. FLOOD WARNINGS ALSO CONTINUE
AT THE NORTH AND SOUTH FORK COQUILLE AT MYRTLE POINT AND ARE
EXPECTED TO REMAIN FLOOD STAGE UNTIL LATE THIS MORNING.

THE UPPER TROUGH EXISTS THE REGION SATURDAY AND WE SHOULD GET A
RELATIVE BREAK IN THE WEATHER SATURDAY AFTERNOON THROUGH EARLY
SUNDAY...THEN ANOTHER STORM WILL IMPACT OUR AREA LATE SUNDAY
MORNING THROUGH THE AFTERNOON WITH MORE HEAVY RAIN AT THE COAST
RANGE...MOUNTAIN SNOW AND GUSTY WINDS AT THE COAST AND EAST OF THE
CASCADES. -PETRUCELLI

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY ABOVE 5500 FEET FOR ORZ030-031.
     HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS
     EVENING FOR ORZ031.
     HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
     ORZ021-022.
     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY ABOVE 4000 FEET FOR ORZ027-028.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY ABOVE 5000 FEET FOR ORZ027-028.
     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ026.

CA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY ABOVE 3500 FEET FOR CAZ082.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY ABOVE 4000 FEET FOR CAZ080.
     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     SATURDAY FOR CAZ083.
PZ...STORM WARNING UNTIL 7 PM PST THIS EVENING FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL NOON PST TODAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 7 PM PST SUNDAY FOR
     PZZ350-356-370-376.

BTL/MAP
Hazardous weather outlook, Jan 20, 12:35 PM PST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1235 PM PST FRI JAN 20 2012

PZZ350-356-370-376-210015-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STORM WARNING IN EFFECT FROM NOON TO 7 PM PST. SEE COASTAL WATERS
FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF STORMS WILL CONTINUE TO MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-210015-
SOUTH CENTRAL OREGON COAST-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS. FLOOD WARNING IN EFFECT FOR THE COQUILLE
RIVER AT COQUILLE AND THE SOUTH FORK OF THE COQUILLE RIVER AT
MYRTLE POINT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH SURF ADVISORY IN EFFECT FROM EARLY SATURDAY MORNING TO EARLY
SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. FLOOD WARNING
CONTINUES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-210015-
CURRY COUNTY COAST-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH SURF WARNING IN EFFECT FROM EARLY SATURDAY MORNING THROUGH
EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-210015-
CENTRAL AND EASTERN LAKE COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST. SEE
WEATHER MESSAGE FOR DETAILS. WINTER WEATHER ADVISORY IN EFFECT
FROM 4 PM PST ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY REMAINS IN EFFECT TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-210015-
JACKSON COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF STORMS WILL CONTINUE TO MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ028-210015-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR
DETAILS. WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 5000
FEET. WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 4000
FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10
AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-210015-
CENTRAL SISKIYOU COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY IN EFFECT UNTIL 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER SYSTEMS WILL CONTINUE TO MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-210015-
SOUTH CENTRAL OREGON CASCADES-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 5000 FEET.
WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 4000 FEET.
SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUE TO 10 AM
PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-210015-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT FROM 4 PM PST. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-210015-
SOUTH CENTRAL SISKIYOU COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 3500 FEET. SEE
WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-210015-
WESTERN SISKIYOU COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 4000 FEET. SEE
WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-210015-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
1235 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 5500 FEET.
SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Jan 20, 9:19 AM PST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
919 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     SNOW             4 SW WEED               41.37N 122.43W
01/20/2012  M5.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL ENDING 8AM. STORM TOTAL 12 INCHES OF SNOW.
            CURRENTLY SNOWING.

&&

SPENCER
Local storm report, Jan 20, 9:29 AM PST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
929 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 SSW APPLEGATE         42.21N 123.19W
01/20/2012  M0.88 INCH       JACKSON            OR   TRAINED SPOTTER

            24 HOUR TOTAL SINCE 8AM. 2.46 INCHES IN LAST 72 HOURS.

0831 PM     FLOOD            7 ESE COOS BAY          43.35N 124.09W
01/19/2012                   COOS               OR   TRAINED SPOTTER

            DANIELS CREEK IS FLOODING ONTO THE ROADWAY. SOME
            RESIDENTS CAN NOT LEAVE THEIR HOMES. COOS RIVER ALSO
            FLOODED THE ROAD TODAY.

0831 PM     HEAVY RAIN       7 ESE COOS BAY          43.35N 124.09W
01/19/2012  M3.33 INCH       COOS               OR   TRAINED SPOTTER

            NEAR DANIELS CREEK AND THE COOS RIVER.

1246 PM     NON-TSTM WND GST 2 NE VALLEY FALLS       42.36N 120.25W
01/19/2012  M77.00 MPH       LAKE               OR   PUBLIC

            SUSTAINED 51MPH

1217 PM     HEAVY RAIN       WNW PORT ORFORD         42.75N 124.50W
01/19/2012  M6.35 INCH       CURRY              OR   TRAINED SPOTTER

            24HRS---RAIN AND WIND LETTING UP

1217 PM     HEAVY RAIN       SSE GOLD BEACH          42.41N 124.42W
01/19/2012  M9.67 INCH       CURRY              OR   TRAINED SPOTTER

&&

GLASER
Local storm report, Jan 20, 9:52 AM PST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
952 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HEAVY RAIN       N MYRTLE POINT          43.07N 124.13W
01/20/2012  M3.58 INCH       COOS               OR   TRAINED SPOTTER

            7 PM WEDNESDAY THROUGH 10 PM THURSDAY. STORM TOTAL 6.18.

0948 AM     HEAVY RAIN       5 NNW BROOKINGS         42.13N 124.32W
01/20/2012  M6.10 INCH       CURRY              OR   TRAINED SPOTTER

            24 HRS TO 3 PM THURSDAY.

&&

GLASER
Local storm report, Jan 20, 9:57 AM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
957 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       6 S ETNA                41.37N 122.90W
01/20/2012  M1.15 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR AMOUNT THROUGH 830AM PST. 2.45 INCHES WAS
            RECORDED IN THE PREVIOUS 24 HOURS THROUGH 830AM PST
            YESTERDAY.

&&

LUTZ
Local storm report, Jan 20, 10:22 AM PST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1022 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 W MERLIN              42.51N 123.49W
01/20/2012  M2.12 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            7 AM TO 7 AM.

&&

GLASER
Local storm report, Jan 20, 11:00 AM PST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1100 AM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       2 N CAVE JUNCTION       42.19N 123.65W
01/20/2012  M0.69 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            11 AM TO 11 AM.

&&

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 5:06 PM PSTAreal Flood AdvisoryMFRJackson11 hr
Jan 20, 3:26 AM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath31 hr
Jan 20, 3:26 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake36 hr
Jan 20, 4:07 AM PSTHigh Surf WarningMFRCoos, Curry, Douglas29 hr
Jan 20, 4:26 AM PSTStorm WarningMFR15 hr
Jan 20, 2:27 PM PSTHigh Wind WatchMFRCoos, Curry, Douglas, Lake25 hr
Jan 20, 3:43 PM PSTWinter Storm WatchMFRDouglas, Jackson, Josephine, Klamath24 hr

Nearby

Storm Watches in Oregon, 2012Every storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.